# SDR R61A201907050704

- Difficulty date: July 5, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND L1 DOOR LOWER BEAM CORROSION NOTED AT AFT AND FWD GIRT BAR FITTINGS. REMOVED AND REPLACED L1 LOWER BEAM
REF SRM 51-40-08. APPLIED TOP COAT REF SRM 51-23-06. A/C REMAINS IN CHECK.
